# SDR ASOA20140921081

- Difficulty date: September 21, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 32,691 hours, 24,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15597
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHTS IN FRONT OF PLANE TO ROW 7 WOULD NOT STAY ON.  SIGNS OVER GALLEY DOOR AND AFT OF GALLEY WOULD NOT STAY ON WHEN TESTED. MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY CHARGER ASSY.  OPS CHECKED GOOD.
